# SDR DALA13071273767

- Difficulty date: December 20, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N3767
- Make and model: Boeing 737832
- Aircraft serial: 30821
- Aircraft time: 40,722 hours, 14,804 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 727b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND JUST FWD OF BS 727B AT RBL 45.50 INBD AND OTBD SEAT TRACK FLANGES, AFT FASTENER HOLES ARE CRACKED.  MAINTENANCE REPAIRED IAW PRI 521008-14, REV 0 AND ER/A 521008-14AD, REV ORIGINAL.
